# SDR 17GR20191019181

- Difficulty date: October 18, 2019
- Submitted: October 19, 2019
- Operation: General aviation
- Aircraft: N84MK
- Make and model: Cessna 152
- Aircraft serial: 15281230
- Aircraft time: 5,487 hours
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: 04201923
- Condition: Cracked
- Location: Lt Fuel Tank
- Part time: 5,488 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL OBSERVED WEEPING AROUND THE FUEL SUMP LH UNDERSIDE OF WING ADJACENT TO AFT EDGE OF CABIN DOOR. FURTHER INVESTIGATION LEAD TO AN APPARENT LEAK FROM THE AFT FUEL SUPPLY FITTING. ADDITIONAL INSPECTION REVEALED A CRACK ABOVE THE AFT FUEL FITTING BOSS AT THE TANK.
